# SDR HALA20240712189

- Difficulty date: July 11, 2023
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 13,476 hours, 3,048 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN, LOSS OF BRAKES WITH AUTOBRAKES ON LOW. PERFORM TSM 32-42-00-810-919-A, NO FAULTS PRESENT. PERFORM AMM TASK 32-42-00-710-001-A, ALL RESULTS AS INDICATED IN REFERENCE. OK TO CONTINUE SERVICE.
